Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Thanks, and... (esp Emme) Emme

Posted by Racer on May 25, 2004, at 8:52:48

In reply to Re: Thanks, and... (esp Emme) Racer, posted by Emme on May 24, 2004, at 21:55:29

I was on Provigil for a few months, before quitting all meds in disgust (long story), and the speediness just never eased. When I quit the Provigil, thinking that the antidepressants were kicking in and I didn't need the 'augmentation' it turned out that the only thing that was doing much was the Provigil. I did try taking it every other day, but then I was on a rollercoaster: way too speedy one day, then a total crash the next. That was at 50 mgs, roughly, or 1/4 of a 200mg tablet. In other words, for me at least, the speediness didn't go away with time.

Thank you for your experience. This seems to be the only thing that's helped me in the past year, so I'm hoping the doctor will give it a go and find something to work with it on the agitation and anxiety, rather than insisting on following through with his last decision which just ain't gonna happen. (Long story) If 25mg would keep the best of it, without the worst of it, that would satisfy me.

Part of the problem is that the doctor thinks I"m unreasonable about side effects. Sure, for a psychiatric patient to present the way I am now -- speeding out of my head, pressured speech, I'm even typing faster -- a psychiatrist can say, "well, it's just the drugs..." But in Real Life, I can't function like this. Aside from my own discomfort, I wouldn't be able to do anything that involved human or animal contact! While I'm likely to try the 1/8 tablet before going in to see him, I think I may take the full 100mg he had me taking on the day I see him -- just so he can get an idea of what I was complaining about. It's not a little discomfort because I'm stimulated, it's being HIGH AS A BLOODY KITE! I hope that seeing this, without the effects of the other drugs, he might understand that.

And, while this is the first time in months I've felt anything like myself, this is the Technicolor version of me if you know what I mean. I'm kinda joking about telling you EVERYTHING, RIGHT THIS MINUTE, but it's only a slight exaggeration. I can talk a lot anyway, and my mind goes in funny directions, but this is really absurd.

Thanks again.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:350158
URL: http://www.dr-bob.org/babble/20040521/msgs/350381.html